In Homogeneous Approximation in the Field of formal Power Series

Authors

  • Department of Mathematics, University of Illinois, Urbana, 111, 61801

DOI:

https://doi.org/10.18311/jims/1968/16784

Abstract

A theorem of Khintchine (see e.g. Cassels [2]) states the following: For all pairs of integers m > 0, n > 0 there is a constant Γm, n > 0 with the following property. Let Lj(X) (1 < j < n) be any real homogeneous linear forms in m variables (x1 , . . , xm) = X.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Published

1968-06-01

How to Cite

Aggarwal, S. K. (1968). In Homogeneous Approximation in the Field of formal Power Series. The Journal of the Indian Mathematical Society, 32(1-2), 403–419. https://doi.org/10.18311/jims/1968/16784